# SDR SWIA200210832

- Difficulty date: May 6, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 21,780 hours, 19,311 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SWITCHED BLEEDS PER SINGLE PACK OPERATIONS.  RECEIVED A HIGH PACK PRESSURE CAUTION MESSAGE ON THE LEFT PACK.  RESET BUT PACK HIGH PRESSURE CAUTION CAME BACK.  RETURNED TO OAK.  OPERATED THE AIRCRAFT AT TAKEOFF POWER AFTER REPAIRING THE RIGHT PACK.  BOTH PACKS OPERATE NORMALLY WITH NO HIGH PRESSURE WARNINGS.
